# SDR SWAA2025013184061

- Difficulty date: January 7, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE FITTING LOCATED ON BS 1016 ON STR 27L AT LBL 3 AT AFT CARGO COMPARTMENT [TTG8Q00Y0RU9] 2024-774057<[01].  REPLACED FITTING LOCATED ON BS 1016 ON STR 27L AT LBL 3 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-40-04-0G-0 ; AND DWG 147A0070 SHEET 91 REV D  SEE INDIVIDUAL SIGN OFF BELOW.; [02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
